Exponential probability inequality for linearly negative quadrant dependent random variables
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 137-143 Printed March 1, 2007
Mi-Hwa Ko, Yong-Kab Choi, Yue-Soon Choi Seoul National University, Gyeongsang National University, WonKwang University
Abstract : In this paper, a Berstein-Hoeffding type inequality is established for linearly negative quadrant dependent random variables. A condition is given for almost sure convergence and the associated rate of convergence is specified.